# SDR FDEA201607132383

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 68,973 hours, 30,123 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G3145R
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WINDOW SHATTERED IN FLIGHT.  NO AIR LEAK, NO INNER PANE DEFORMATION, RT WINDOW R1 WAS REMOVED USING AMM 56-11-01-4.  INSTALLED R1 WINDOW AND TORQUED IAW AMM 56-11-01-4.  AVIONICS INSTALLING INNER WINDOW TRIM, WIRING AND COMPLETING OPS CHECKS.
